I am eighteen years old, almost nineteen. The past two times I have had sex (same guy and is my only sexual partner ever) my period or some spotting occurs either the next day or two days later. It was not my first time and this has not really happened before. I had sex in November and then a day or so later I had a medium flow for about two days. Then on December 12th I had sex and now today (14th) I am spotting. Why is my body doing this? We have used a condom any time we have sex and it hasn't broken and he has never *** inside me. I'm a little worried. Please help.
Let me add that it is NOT my period. I was supposed to get my period on the 28th of this month and last month I think I already had had my period. Is it just that sex is "Jump starting" my period or...?
It's probably best to get in too see your Gynecologist to find out what's going on. Are you having any symptoms like itching, anything you can think of? Are you and your boyfriend using any lubrication? If you are too dry it may cause bleeding.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.